Numerical Evaluation of Integrals of Periodic Functions with Cauchy and Poisson Type Kernels.
Numerische Mathematik, Tome 22 (1974), pp. 317-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132272,
author = {M.M. Chawla and T.R. Ramakrishnan},
title = {Numerical {Evaluation} of {Integrals} of {Periodic} {Functions} with {Cauchy} and {Poisson} {Type} {Kernels.}},
journal = {Numerische Mathematik},
pages = {317--324},
year = {1974},
volume = {22},
zbl = {0271.65018},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132272/}
}
TY - JOUR AU - M.M. Chawla AU - T.R. Ramakrishnan TI - Numerical Evaluation of Integrals of Periodic Functions with Cauchy and Poisson Type Kernels. JO - Numerische Mathematik PY - 1974 SP - 317 EP - 324 VL - 22 UR - http://geodesic.mathdoc.fr/item/NUMA_1974__22_132272/ ID - NUMA_1974__22_132272 ER -
M.M. Chawla; T.R. Ramakrishnan. Numerical Evaluation of Integrals of Periodic Functions with Cauchy and Poisson Type Kernels.. Numerische Mathematik, Tome 22 (1974), pp. 317-324. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132272/